`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 34,Number 9,     September 2014

1

A Liouville-type theorem for higher order elliptic systems    Pages : 3317 - 3339

Frank Arthur,  Xiaodong Yan and Mingfeng Zhao

 Abstract       References       Full Text      Related Articles

2

Density of fiberwise orbits in minimal iterated function systems on the circle    Pages : 3341 - 3352

Pablo G. Barrientos,  Abbas Fakhari and Aliasghar Sarizadeh

 Abstract       References       Full Text      Related Articles

3

Homoclinic orbits of first-order superquadratic Hamiltonian systems    Pages : 3353 - 3369

Cyril Joel Batkam

 Abstract       References       Full Text      Related Articles

4

A sharper energy method for the localization of the support to some stationary Schrödinger equations with a singular nonlinearity    Pages : 3371 - 3382

Pascal Bégout and Jesús Ildefonso Díaz

 Abstract       References       Full Text      Related Articles

5

On the microscopic spacetime convexity principle of fully nonlinear parabolic equations I: Spacetime convex solutions    Pages : 3383 - 3402

Chuanqiang Chen

 Abstract       References       Full Text      Related Articles

6

Justification of leading order quasicontinuum approximations of strongly nonlinear lattices    Pages : 3403 - 3418

Christopher Chong,  P.G. Kevrekidis and Guido Schneider

 Abstract       References       Full Text      Related Articles

7

Generalized pitchfork bifurcation on a two-dimensional gaseous star with self-gravity and surface tension    Pages : 3419 - 3435

Shengfu Deng

 Abstract       References       Full Text      Related Articles

8

On a generalized maximum principle for a transport-diffusion model with $\log$-modulated fractional dissipation    Pages : 3437 - 3454

Hongjie Dong and Dong Li

 Abstract       References       Full Text      Related Articles

9

Periodic solutions of El Niño model through the Vallis differential system    Pages : 3455 - 3469

Rodrigo Donizete Euzébio and Jaume Llibre

 Abstract       References       Full Text      Related Articles

10

Quasiconformal Anosov flows and quasisymmetric rigidity of Hamenst$\ddot{a}$dt distances    Pages : 3471 - 3483

Yong Fang

 Abstract       References       Full Text      Related Articles

11

Dynamics of Klein-Gordon on a compact surface near a homoclinic orbit    Pages : 3485 - 3510

Benoît Grébert,  Tiphaine Jézéquel and Laurent Thomann

 Abstract       References       Full Text      Related Articles

12

Slowly oscillating wavefronts of the KPP-Fisher delayed equation    Pages : 3511 - 3533

Karel Hasik and Sergei Trofimchuk

 Abstract       References       Full Text      Related Articles

13

Some results for the Perelman LYH-type inequality    Pages : 3535 - 3554

Shu-Yu Hsu

 Abstract       References       Full Text      Related Articles

14

An averaging theorem for nonlinear Schrödinger equations with small nonlinearities    Pages : 3555 - 3574

Guan Huang

 Abstract       References       Full Text      Related Articles

15

Large time behaviour for a nonlocal diffusion - convection equation related with gas dynamics    Pages : 3575 - 3589

Liviu I. Ignat and Ademir F. Pazoto

 Abstract       References       Full Text      Related Articles

16

Shadowing is generic---a continuous map case    Pages : 3591 - 3609

Piotr Kościelniak,  Marcin Mazur,  Piotr Oprocha and Paweł Pilarczyk

 Abstract       References       Full Text      Related Articles

17

The bang-bang property of time optimal controls for the Burgers equation    Pages : 3611 - 3637

Karl Kunisch and Lijuan Wang

 Abstract       References       Full Text      Related Articles

18

Invariant foliations for random dynamical systems    Pages : 3639 - 3666

Ji Li,  Kening Lu and Peter W. Bates

 Abstract       References       Full Text      Related Articles

19

Weak-Painlevé property and integrability of general dynamical systems    Pages : 3667 - 3681

Wenlei Li and Shaoyun Shi

 Abstract       References       Full Text      Related Articles

20

Effectual leadership in flocks with hierarchy and individual preference    Pages : 3683 - 3702

Zhuchun Li

 Abstract       References       Full Text      Related Articles

21

Spatially structured networks of pulse-coupled phase oscillators on metric spaces    Pages : 3703 - 3745

Stilianos Louca and Fatihcan M. Atay

 Abstract       References       Full Text      Related Articles

22

Memory loss for nonequilibrium open dynamical systems    Pages : 3747 - 3759

Anushaya Mohapatra and William Ott

 Abstract       References       Full Text      Related Articles

23

Shadowing near nonhyperbolic fixed points    Pages : 3761 - 3772

Alexey A. Petrov and Sergei Yu. Pilyugin

 Abstract       References       Full Text      Related Articles

24

Modulation of uniform motion in diatomic Frenkel-Kontorova model    Pages : 3773 - 3788

Wen-Xin Qin

 Abstract       References       Full Text      Related Articles

25

Volume growth and entropy for $C^1$ partially hyperbolic diffeomorphisms    Pages : 3789 - 3801

Radu Saghin

 Abstract       References       Full Text      Related Articles

26

On resolving singularities of piecewise-smooth discontinuous vector fields via small perturbations    Pages : 3803 - 3830

David J. W. Simpson

 Abstract       References       Full Text      Related Articles

27

Blow-up of solutions to the one-dimensional semilinear wave equation with damping depending on time and space variables    Pages : 3831 - 3846

Yuta Wakasugi

 Abstract       References       Full Text      Related Articles

28

Dimension estimates in non-conformal setting    Pages : 3847 - 3873

Juan Wang,  Yongluo Cao and Yun Zhao

 Abstract       References       Full Text      Related Articles

29

Positive steady state solutions of a diffusive Leslie-Gower predator-prey model with Holling type II functional response and cross-diffusion    Pages : 3875 - 3899

Jun Zhou,  Chan-Gyun Kim and Junping Shi

 Abstract       References       Full Text      Related Articles